# SDR 98ZZZX1771

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 1176625501
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL CRACK AT WELDS.  REMOVED AND REPLACED.
